Absolutely Closed Lie Groups.

Morikuni Goto

Mathematische Annalen (1973)

  • Volume: 204, page 337-341
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Goto, Morikuni. "Absolutely Closed Lie Groups.." Mathematische Annalen 204 (1973): 337-341. <http://eudml.org/doc/162478>.

author = {Goto, Morikuni},
journal = {Mathematische Annalen},
pages = {337-341},
title = {Absolutely Closed Lie Groups.},
url = {http://eudml.org/doc/162478},
volume = {204},
year = {1973},

AU - Goto, Morikuni
TI - Absolutely Closed Lie Groups.
JO - Mathematische Annalen
PY - 1973
VL - 204
SP - 337
EP - 341
UR - http://eudml.org/doc/162478
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.